RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 1002–1004 (Mi dan25117)  

MATHEMATICS

Riemannian fiber spaces with one-parameter holonomy group

A. P. Kartashov

Lomonosov Moscow State University

Full text: PDF file (365 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 10.02.1961

Citation: A. P. Kartashov, “Riemannian fiber spaces with one-parameter holonomy group”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 1002–1004

Citation in format AMSBIB
\Bibitem{Kar61}
\by A.~P.~Kartashov
\paper Riemannian fiber spaces with one-parameter holonomy group
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 1002--1004
\mathnet{http://mi.mathnet.ru/dan25117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131840}
\zmath{https://zbmath.org/?q=an:0103.14902}


Linking options:
  • http://mi.mathnet.ru/eng/dan25117
  • http://mi.mathnet.ru/eng/dan/v138/i5/p1002

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020